# SDR 9504569759

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO 1.50 INCH CRACKS IN THE RIGHT FUSELAGE SKIN AFT OF ELEVATOR ACCUMULATOR SERVICE DOOR.  REPAIRED PER EA 97-096492.
